Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed periods, tests done, have continuous and heavy bleeding after taking genacosid. What could be the cause?

GOOD MORNING DOC, i am quin from cam.i have been having delayed periods for the last four year and recently i had a delayed period for over six moths.i went to the doc a series f teste were conducted and a necography too was done but no sign of growth seen.the doc place me on genacosid and some other drugs after some 6 days the menses resum that is on the first of this moth .till date i still have heavy bleeding .what could be the cause.?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
your continue bleeding was due to hormonal imbalance.
Hormonal imbalance occurs due to stress anxiety,long working hours or shift duty or due to some ovarian disease.
consult your doctor again as the prescribed drug not worked properly.

Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor